Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this red flag warning at Feb 7, 2016, 9:09 PM CST for 23 counties in Texas. It took effect at Feb 8, 2016, 7:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2016, 9:09 PM CST (03:09 UTC)
- In effect from
- Feb 8, 2016, 7:00 AM CST
- Expired
- Feb 8, 2016, 7:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122 WWUS84 KHGX 080309 RFWHGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 909 PM CST SUN FEB 7 2016 ...A RED FLAG WARNING IS NOW IN EFFECT MONDAY MORNING THROUGH EARLY EVENING... .VERY DRY AIR WILL SWEEP THROUGH THE AREA MONDAY MORNING AND AFTERNOON AS STRONG NORTHWEST TO NORTH WINDS ARRIVE IN THE WAKE OF THE EARLY MORNING COLD FRONT. CRITICALLY LOW RELATIVE HUMIDITY WILL DEVELOP LATE IN THE MORNING. THE WINDS WILL INCREASE AND BECOME VERY GUSTY LATE IN THE MORNING THROUGH THE AFTERNOON. WINDS OF 15 TO 20 MPH WITH GUSTS NEAR 30 MPH WILL BE LIKELY. THIS WEATHER IN COMBINATION WITH DRY CURED FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. TXZ163-164-176>179-195>200-210>214-226-227-235>238-081115- /O.UPG.KHGX.FW.A.0001.160208T1300Z-160209T0100Z/ /O.NEW.KHGX.FW.W.0001.160208T1300Z-160209T0100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 909 PM CST SUN FEB 7 2016 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 7 PM CST MONDAY FOR STRONG GUSTY WINDS AND VERY LOW HUMIDITY ACROSS SOUTHEAST TEXAS... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED COUNTIES... HOUSTON...TRINITY...MADISON...WALKER... SAN JACINTO...POLK...BURLESON...BRAZOS...WASHINGTON... GRIMES...MONTGOMERY...LIBERTY...COLORADO...AUSTIN...WALLER... HARRIS...CHAMBERS...WHARTON...FORT BEND...JACKSON... MATAGORDA...BRAZORIA...GALVESTON. * WIND...NORTH TO NORTHWEST WINDS 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...14 TO 21 PERCENT. * IMPACTS...DANGEROUS WILDFIRE BURNING CONDITIONS WITH THE POTENTIAL FOR FIRE STARTS WITH VERY RAPID EXPANSION OF THE FIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
547 WWUS84 KHGX 080928 RFWHGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 328 AM CST MON FEB 8 2016 ...A RED FLAG WARNING IS NOW IN EFFECT MONDAY MORNING THROUGH EARLY EVENING... .VERY DRY AIR WILL SWEEP THROUGH THE AREA TODAY AS STRONG NORTHWEST TO NORTH WINDS ARRIVE IN THE WAKE OF A COLD FRONT. CRITICALLY LOW RELATIVE HUMIDITY WILL DEVELOP LATE IN THE MORNING. THE WINDS WILL INCREASE AND BECOME VERY GUSTY LATE IN THE MORNING THROUGH THE AFTERNOON. WINDS OF 15 TO 20 MPH WITH GUSTS NEAR 30 MPH WILL BE LIKELY. THIS WEATHER IN COMBINATION WITH DRY CURED FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. TXZ163-164-176>179-195>200-210>214-226-227-235>238-082200- /O.CON.KHGX.FW.W.0001.160208T1300Z-160209T0100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 328 AM CST MON FEB 8 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CST THIS EVENING FOR STRONG GUSTY WINDS AND VERY LOW HUMIDITY ACROSS SOUTHEAST TEXAS... * AFFECTED COUNTIES... HOUSTON...TRINITY...MADISON...WALKER... SAN JACINTO...POLK...BURLESON...BRAZOS...WASHINGTON... GRIMES... MONTGOMERY...LIBERTY...COLORADO...AUSTIN...WALLER... HARRIS... CHAMBERS...WHARTON...FORT BEND...JACKSON... MATAGORDA... BRAZORIA...GALVESTON. * WIND...NORTH TO NORTHWEST WINDS 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...14 TO 21 PERCENT. * IMPACTS...DANGEROUS WILDFIRE BURNING CONDITIONS WITH THE POTENTIAL FOR FIRE STARTS WITH VERY RAPID EXPANSION OF THE FIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
818 WWUS84 KHGX 082007 RFWHGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 207 PM CST MON FEB 8 2016 ...A RED FLAG WARNING IS IN EFFECT... .VERY DRY AIR WILL SWEEP THROUGH THE AREA TODAY AS STRONG NORTHWEST TO NORTH WINDS ARRIVE IN THE WAKE OF A COLD FRONT. CRITICALLY LOW RELATIVE HUMIDITY WILL DEVELOP LATE IN THE MORNING. THE WINDS WILL INCREASE AND BECOME VERY GUSTY LATE IN THE MORNING THROUGH THE AFTERNOON. WINDS OF 15 TO 20 MPH WITH GUSTS NEAR 30 MPH WILL BE LIKELY. THIS WEATHER IN COMBINATION WITH DRY CURED FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. TXZ163-164-176>179-195>200-210>214-226-227-235>238-090100- /O.CON.KHGX.FW.W.0001.000000T0000Z-160209T0100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 207 PM CST MON FEB 8 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR STRONG GUSTY WINDS AND VERY LOW HUMIDITY ACROSS SOUTHEAST TEXAS... * AFFECTED COUNTIES... HOUSTON...TRINITY...MADISON...WALKER... SAN JACINTO...POLK...BURLESON...BRAZOS...WASHINGTON... GRIMES... MONTGOMERY...LIBERTY...COLORADO...AUSTIN...WALLER... HARRIS... CHAMBERS...WHARTON...FORT BEND...JACKSON... MATAGORDA... BRAZORIA...GALVESTON. * WIND...NORTH TO NORTHWEST WINDS 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...DANGEROUS WILDFIRE BURNING CONDITIONS WITH THE POTENTIAL FOR FIRE STARTS WITH VERY RAPID EXPANSION OF THE FIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this red flag warning went out at Feb 7, 9:07 PM CST, 2 minutes earlier.
Area forecast discussion, Feb 7, 9:07 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
907 PM CST SUN FEB 7 2016
.DISCUSSION...
DID MAKE SOME CHANGES WITH THE FCST...MAINLY WITH THE WINDS FOR
TOMORROW. COLD FRONT CONTINUING TO MOVE DOWN FROM NORTH TX THIS
EVENING AND WE ARE SEEING SOME RATHER STRONG WIND GUSTS FURTHER
UPSTREAM ALONG WITH SOME VERY LOW DEWPOINTS (ACROSS THE NRN AND
CENTRAL PLAINS). BASED ON THESE TRENDS WILL GO AHEAD WITH A RED
FLAG WARNING FOR THE CWFA FOR TOMORROW. HOWEVER...BEFORE ALL IS
SAID AND DONE A WIND ADVISORY MAY ALSO BE NECESSARY TOMORROW AS
WELL. 41
&&
.PREV DISCUSSION... /ISSUED 545 PM CST SUN FEB 7 2016/
AVIATION...
VFR. A LITTLE CIRRUS MOVING IN FROM THE SW. SSW WINDS SHOULD
GRADUALLY RELAX TONIGHT. COLD FRONT IN SE OK AND NEARING KSPS.
EXPECT THE FRONT TO MARCH SOUTH TONIGHT AND REACH CLL AROUND
07-08Z AND IAH 11Z TURNING WINDS NORTHERLY AND THEN GETTING
STRONGER AND GUSTIER AN FEW HOURS LATER WITH THE SUN COMING UP.
STRONG WINDS IN THE PROFILE SHOULD MIX DOWN IN THE LATE MORNING
THROUGH AFTERNOON HOURS AND SUSTAINED WINDS OF 15-18KTS WITH GUSTS
25-30 WILL BE LIKELY.
45
PREV DISCUSSION... /ISSUED 233 PM CST SUN FEB 7 2016/
DISCUSSION...
SURFACE HIGH PRESSURE REMAINS OVER THE WESTERN GULF AND A WEAK
AREA OF LOW PRESSURE HAD DEVELOPED EAST OF ABILENE ALONG A SLOW
MOVING COLD FRONT. HIGH PRESSURE OVER THE INTERMOUNTAIN WEST WILL
MOVE SE AND PUSH THE FRONT ACROSS SE TX EARLY MONDAY MORNING.
COLDER AND MUCH DRIER AIR WILL MOVE INTO SE TX BEHIND THE FRONT.
DRY AIR ALOFT WILL LIKELY MIX TO THE SURFACE AND SFC DEW PTS COULD
FALL INTO THE TEENS AND RH VALUES WILL PLUMMET TO BELOW 25
PERCENT. NW WINDS WILL ALSO INCREASE (NW WINDS AT 925 MB OF 30-40
KTS WILL MIX TO THE SURFACE) IN THE WAKE OF THE FRONT AND
SUSTAINED SPEEDS WILL APPROACH WIND ADVISORY CRITERIA...ESPECIALLY
WEST OF A MADISONVILLE TO HOUSTON TO FREEPORT LINE. THE
COMBINATION OF STRONG NW WINDS AND LOW RH VALUES WILL SET THE
STAGE FOR DANGEROUS FIRE WEATHER CONDITIONS LATE MONDAY MORNING
THROUGH THE LATE AFTERNOON. SPC HAS OUTLOOKED ALL OF SE TX IN
ELEVATED FIRE WEATHER CONDITIONS WITH THE NORTHWEST CORNER OF THE
AREA OUTLOOKED IN CRITICAL CONDITIONS. MORE ON THIS IN THE FIRE
WEATHER SECTION.
CONDITIONS WILL REMAIN COLD AND DRY ON TUESDAY BUT WINDS SHOULD
BE LIGHTER AS HIGH PRESSURE SETTLES OVER THE STATE. HIGH PRESSURE
WILL MOVE EAST OF THE STATE BY WEDNESDAY AFTERNOON AND
TEMPERATURES ARE EXPECTED TO BEGIN TO MODERATE. 500 MB HEIGHTS
BUILD AND 850 MB TEMPS WARM AND THE SECOND HALF OF THE WORK WEEK
LOOKS TO REMAIN DRY BUT TREND WARMER. SE TX IS KIND OF CAUGHT
BETWEEN THE THE STRONG UPPER RIDGE OUT WEST AND DEEP UPPER TROUGH
OVER THE EASTERN U.S. WITH THE FLOW ALOFT OVER SE TX REMAINING
HIGHLY AMPLIFIED THROUGH SATURDAY. THE FLOW ALOFT GETS DAMPENED
BRIEFLY BY A WEAK S/WV NEXT WEEKEND IN WHICH THE FLOW BECOMES
SEMI-ZONAL. THE UPPER RIDGE WILL AMPLIFY ONCE AGAIN LATE NEXT
WEEKEND WITH A NORTHWEST FLOW ALOFT REDEVELOPING. OVERALL...THE
WX PATTERN OVER THE NEXT 10 DAYS LOOKS DRY WITH A GRADUAL INCREASE
IN TEMPERATURES. 43
MARINE...
LIGHT...VARIABLE OVERNIGHT BREEZES JUST AHEAD OF AN EARLY MONDAY
MORNING COLD FRONTAL PASSAGE. NORTHWEST TO NORTH WINDS WILL
SIGNIFICANTLY STRENGTHEN TO ADVISORY LEVELS SHORTLY AFTER THE FRONT
PASSES BY...EXPECT FRONT TO BE OFF THE COASTLINE AND ACROSS THE
OFFSHORE WATERS BETWEEN THE HOURS OF 5 AND 8 AM. ALL BAY/GULF WATER
ADVISORY CONDITIONS THROUGH THE DAY...WITH A WEAKENING OF EVENING
WINDS TO CAUTION OVER THE BAYS. CAUTION/ADVISORY LEVEL OFFSHORE
WINDS WILL PERSIST THROUGH TUESDAY MORNING. HIGH PRESSURE EXPANDING
IN OVER THE WATERS FROM SOUTH TEXAS WILL VEER OFFSHORE WINDS MORE
WEST AND THEN ONSHORE WEDNESDAY INTO THURSDAY. LOWERING NORTHERN
TEXAS PRESSURES WILL TIGHTEN THE ONSHORE GRADIENT ENOUGH TO POSSIBLY
CREATE CAUTION LEVEL S-SW WINDS LATE THURSDAY. A LARGE HIGH PRESSURE
CELL OVER THE GREAT LAKES REGION WILL ENSURE LIGHT SOUTHEASTERLIES
LENDING TO GENERALLY 2 TO 4 FOOT SEA HEIGHTS. 31
FIRE WEATHER...
A VERY DRY AIR MASS BEHIND MONDAY'S COLD FRONT WILL COMMENCE ELEVATED
FIRE WEATHER CONDITIONS. EXPECT AVERAGE AFTERNOON RH VALUES IN THE LOWER
20 PERCENTILE OVER THE ENTIRE (NON-COASTAL) FORECAST AREA. NORTHWEST WINDS
WILL BE BETWEEN 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH. GIVEN THE WELL
CURED FUELS ACROSS THE REGION THIS WILL BE THE FIRST TIME WE HAVE HAD THESE
INGREDIENTS OF AVAILABLE FUEL/STRONG WINDS/LOW RH COME TOGETHER IN NEARLY TWO
YEARS. THE LAST TIME WE HAD A FIRE WEATHER WATCH OVER ANY PART OF THE CWA WAS
MAY 4TH 2014. THERE IS A POSSIBILITY THAT THE FIRST RED FLAG WARNING IN OVER TWO
YEARS WILL BE ISSUED BEFORE TOMORROW MORNING...ESPECIALLY ACROSS THE WESTERN
CORRIDOR COUNTIES WHERE WINDS WILL BE STRONGEST WITHIN AN AIR MASS THAT MAY
FALL TO UNDER 20 PERCENT RH. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 35 58 34 60 42 / 0 0 0 0 0
HOUSTON (IAH) 40 60 36 59 42 / 0 0 0 0 0
GALVESTON (GLS) 46 60 42 57 51 / 0 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION MONDAY EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...41Hazardous weather outlook, Feb 7, 5:38 AM CST, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 538 AM CST SUN FEB 7 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-081145- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 538 AM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL PUSH THROUGH THE AREA MONDAY MORNING. A DRY AIRMASS WILL MOVE INTO THE AREA BEHIND IT WITH GUSTY NORTHWEST WINDS. SINCE THERE HAS BEEN A LACK OF RAINFALL THE LAST COUPLE OF WEEKS...VEGETATION HAS BECOME DRY. LOW RELATIVE HUMIDITY COMBINED WITH THE GUSTY WINDS MAY BE CONDUCIVE FOR RAPID FIRE GROWTH. A FIRE WEATHER WATCH HAS BEEN ISSUED AND MAY BE UPGRADED TO A RED FLAG WARNING FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ330-335-350-355-370-375-081145- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 538 AM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT IS EXPECTED TO PUSH OFF THE COAST MONDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED LATE MONDAY FOR GUSTY NORTHWEST WINDS AND MODERATE TO ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:26 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 15 hr |
| Feb 8, 12:24 PM CST | Low Water Advisory | HGX | 7 hr |
Nearby
Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.